Reelle Jordanalgebren mit endlicher Spur.

Gerhard Janssen

Manuscripta mathematica (1974)

  • Volume: 13, page 237-274
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Janssen, Gerhard. "Reelle Jordanalgebren mit endlicher Spur.." Manuscripta mathematica 13 (1974): 237-274. <>.

author = {Janssen, Gerhard},
journal = {Manuscripta mathematica},
pages = {237-274},
title = {Reelle Jordanalgebren mit endlicher Spur.},
url = {},
volume = {13},
year = {1974},

AU - Janssen, Gerhard
TI - Reelle Jordanalgebren mit endlicher Spur.
JO - Manuscripta mathematica
PY - 1974
VL - 13
SP - 237
EP - 274
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.